# SDR CA060327004

- Difficulty date: March 21, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 182G
- Aircraft time: 3,815 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A36C29
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: 07436051
- Condition: Cracked
- Location: Nlg
- Part time: 3,826 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE GEAR UPPER TORQUE LINK WAS FOUND CRACKED INSIDE UPPER CORNER ON THE LT SIDE.  FORGING NR 0543034-497, 2014 KAE-2A  (TC NR20060327004)
